# SDR AALA202111226641

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 21,946 hours, 10,431 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FINAL APPROACH INTO MIA DESCENDING THROUGH 11000 FT -1 PITCH CLEAR AIR HEAVY SMELLY SOCK ACRID ODOR.   (OPEN)
